# SDR SWAA2019061433703

- Difficulty date: May 30, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3660
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5690U1
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT CORRODED AT BS. 309, LBL 12. / REPAIRED FLOOR SUPPORT PER SRM.
